# SDR AWXA200100469

- Difficulty date: August 17, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 967 FLOORBEAM UPPER FLANGE CORRODED IN 4 PLACES BETWEEN LBL 22 AND RBL 49, BEYOND SRM LIMITS.  MAINTENANCE REMOVED THE FLOORBEAM UPPER CAP AND FABRICATED AND INSTALLED NEW UPPER CAP IAW B737 SRM 53-10-9, FIG 2, PG 7 - 11.
